• Medicine
  • Published in
    The Journal of the…
    2003

Amlodipine-induced gingival hyperplasia.

@article{Routray2003AmlodipineinducedGH,
  title={Amlodipine-induced gingival hyperplasia.},
  author={Satya Narayan Routray and Tarun Kumar Mishra and U K Pattnaik and C Satapathy and Chinmay Kumar Mishra and Mrutyunjay Behera},
  journal={The Journal of the Association of Physicians of India},
  year={2003},
  volume={51},
  pages={
          818-9
        }
}
Gingival hyperplasia can occur during use of drugs such as diphenylhydantoin, cyclosporine and nifedipine. We report, three cases of gingival hyperplasia induced by amlodipine, a second generation calcium channel blocker. Exact cause of induction of thehyperplasia is not known. Individual variation in metabolism of the drug may be a factor. 

Figures and Topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-8 OF 8 CITATIONS

References

Publications referenced by this paper.
SHOWING 1-7 OF 7 REFERENCES

The clinical effects of nifedipine on periodontal status

S Tavassolis, N Yamalik, F Cagalia
  • J Periodontol
  • 1997
VIEW 1 EXCERPT

Incidence and severity of nifedipine-induced gingival overgrowth

S Barelay, JM Thomason, JR Idle, RA. Seymour
  • J Clin Periodontol
  • 1992

Gingival hyperplasia by nifedipine . Report on a case

PL Bancini, C Crosti, F Sala
  • Acta Derm Venerol
  • 1985